RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 5, Pages 977–978 (Mi dan35332)  

MATHEMATICS

The trajectories of systems whose right hand side is of extremal form

Yu. I. Gil'derman

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (331 kB)

Bibliographic databases:
UDC: 517.91
Presented: С. Л. Соболев
Received: 17.07.1969

Citation: Yu. I. Gil'derman, “The trajectories of systems whose right hand side is of extremal form”, Dokl. Akad. Nauk SSSR, 191:5 (1970), 977–978

Citation in format AMSBIB
\Bibitem{Gil70}
\by Yu.~I.~Gil'derman
\paper The trajectories of systems whose right hand side is of extremal form
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 5
\pages 977--978
\mathnet{http://mi.mathnet.ru/dan35332}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0259302}
\zmath{https://zbmath.org/?q=an:0215.15003}


Linking options:
  • http://mi.mathnet.ru/eng/dan35332
  • http://mi.mathnet.ru/eng/dan/v191/i5/p977

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020